# SDR V0XD20150201032

- Difficulty date: February 1, 2015
- Submitted: February 1, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 GALLEY 2 FLOOR FITTING BRACKET INSIDE FWD & AFT ARE CORRODED.  REPLACED 2 NR 1 GALLEY FLOOR FITTING IAW CMM 52-33-42.
